MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon s.A.U.As an incidence (internal code for customer complaint: (b)(4)).As the defective unit was not available for inspection and, in addition, there were no samples in the archive of samples because the lot was expired at the moment of being aware of the event, it was not possible to determine the root cause of the claimed defect.
 
Event or Problem Description
Patient arrived to infusion with concern that eis pump is infusing too fast.It appears the pump is halfway completed at 18 hours.It appears the medication may be completed 10 hours ahead of time.Patient was advised to remove the sensor and let it hang freely and to call the provider with any concerns.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7548294
Report Number9611707-2018-00013
Device Sequence Number1775131
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)N
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2016
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number140129L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1